MathSciNet Relay Station
MathSciNet bibliographic data
MR694128 32A22 (32A25 32F15)
Bonami, A.; Charpentier, Ph. Solutions de l'équation $\overline{\partial}$ et zéros de la classe de Nevanlinna dans certains domaines faiblement pseudo-convexes. (French) [Solutions of the $\overline{\partial}$-equation and zeros of the Nevanlinna class in certain weakly pseudoconvex domains] Ann. Inst. Fourier (Grenoble) 32 (1982), no. 4, 53–89 (1983).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement